International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 10, Pages 619-626
Some type of rotational scheme
1Faculty of Science, Ain Shams University, Cairo, Egypt
2Faculty of Science, Helwan University, Cairo, Egypt
Received 10 January 2000; Revised 27 December 2001
Copyright © 2002 Nashat Faried and Zeinab Abdel-Kader. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of this paper is to construct a rotational product scheme
in the product of Banach spaces with rotational schemes. Besides
we give an equivalent definition of the generalized Kolmogorov
diameters suggested by Aksoy and Nakamura in 1986, and give the
generalized Kolmogorov diameters of the product of bounded subsets in the product of Banach spaces having schemes in terms of the generalized diameters of .